Marina VILLE

  • Fiche
  • Publications

Nom:
VILLE
Prénom:
Marina
Site: UPEC
Bureau: P3 411
Téléphone: +33 1 45 17 65 98
Situation:
Statut:
Équipe de recherche:
Courriel:
Marina.Ville@lmpt.univ-tours.fr
 
  • Lissajous-toric knots
    auteur
    Marc Soret, Marina Ville
    Journal of Knot Theory and Its Ramifications 29 (2020) 2050003  
  • Lissajous-toric knots
    auteur
    Marc Soret, Marina Ville
    (2019)   
  • Singular fibres of harmonic morphisms on S4
    auteur
    Ali Makki, Marc Soret, Marina Ville
    Differential Geometry and its Applications 67 (2019) 101550  
  • Harmonic morphisms and Hermitian complex structures on $\mathbb{S}^2 \times \mathbb{S}^2$
    auteur
    Ali Makki, Marina Ville
    (2018)   
  • Harmonic morphisms on $(\mathbb{S}^4
    auteur
    Ali Makki, Marc Soret, Marina Ville
    (2018)   
  • Complete minimal submanifolds of compact Lie groups
    auteur
    Sigmundur Gudmundsson, Martin Svensson, Marina Ville
    Mathematische Zeitschrift 282 (2016) 993–1005  
  • Lissajous and Fourier knots
    auteur
    Marc Soret, Marina Ville
    Journal of Knot Theory and Its Ramifications 25 (2016) 1650026  
  • Desingularization of branch points of minimal surfaces in $\mathbb{R}^4$ (II)
    auteur
    Marina Ville
    (2015)   
  • Desingularization of branch points of minimal disks in R^4
    auteur
    Marina Ville
    (2014)   
  • A link at infinity for minimal surfaces in $\mathbb{R}^4$
    auteur
    Marina Ville
    (2014)   
  • On harmonic morphisms from $4$-manifolds to Riemann surfaces and local almost Hermitian structures
    auteur
    Ali Makki, Marina Ville
    (2013)   
  • Harmonic morphisms from Einstein 4-manifolds to Riemann surfaces
    auteur
    Marina Ville
    International Journal of Mathematics 14 (2012) 327-337  
  • Some properties of simple minimal knots
    auteur
    Marina Ville, Marc Soret
    (2012)   
  • Harmonic maps, second homology classes of smooth manifolds, and bounded cohomology
    auteur
    Marina Ville
    International Journal of Mathematics 04 (2012) 997-1006  
  • Singularity Knots of Minimal Surfaces in $\mathbb{R}^4$
    auteur
    Marc Soret, Marina Ville
    Journal of Knot Theory and Its Ramifications 20 (2011) 513-546  
  • Branched immersions and braids
    auteur
    Marina Ville
    Geometriae Dedicata 140 (2009) 145-162  
  • Milnor numbers for 2-surfaces in 4-manifolds
    auteur
    Marina Ville
    (2007)   
  • On branch points of superminimal surfaces in 4-manifolds
    auteur
    Marina Ville
    Journal of Geometric Analysis 10 (2000) 565-573  
  • On the normal bundle of minimal surfaces in almost Kahler 4-manifolds
    auteur
    Marina Ville
    (1999)   
  • Vanishing conditions for the simplicial volume of complex varieties
    auteur
    Marina Ville
    Proceedings of the American Mathematical Society 124 (1996) 987-994  
  • Twistor examples of algebraic dimension zero threefolds
    auteur
    Marina Ville
    Inventiones Mathematicae 103 (1991) 537-545  
  • Les variétés riemanniennes de dimension quatre $4/19$ pincées
    auteur
    Marina Ville
    Annales de l'Institut Fourier 39 (1989) 149-154  
  • Sur le volume des variétés riemanniennes pincées
    auteur
    Marina Ville
    Bulletin de la société mathématique de France 115 (1987) 127-139  
  • On 1/4-pinched 4-dimensional riemannian manifolds of negative curvature
    auteur
    Marina Ville
    Annals of Global Analysis and Geometry 3 (1985) 329-336  
Laboratoire d'Analyse et de Mathématiques Appliquées

Université Paris-Est - Créteil Val-de-Marne

61 avenue du Général de Gaulle
Bâtiment P
94010 Créteil